I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 2, PAGES 549-563
M. E. Rychago
View as HTML View as gif image View as LaTeX source
Variational boundary value problems, in particular, the variational problems in perforated domains and the variational problems with degenerate integrands, are studied.
The homogenization theorem is proved without using the technique of extension of solutions in Sobolev spaces. We use another approach, proposed by V. V. Zhikov.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: September 1, 2000